# SDR HALA0800496

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 10,418 hours, 25,604 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 84D1007
- Part serial: 316
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY TRIM INOP.  REMOVED AND REPLACED PRIMARY TRIM MOTOR PER AMM 27-41-10.  OPS AND SECURITY CK OK.
